# SDR ASAA2020030932375

- Difficulty date: March 4, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 46,394 hours, 13,909 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Module
- Part number: 305RAA1
- Part serial: AS10212
- Condition: Inoperative
- Location: Cockpit
- Part time: 20,201 hours, 6,353 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE DISENGAGED DURING DEPARTURE RESET 3 TIMES, CONTINUE TO DISENGAGE A/T W RED A/T RESET LIGHT. POSSIBLE ENG #1 SLOWER TO RESPOND TO A/T INPUTS BEFORE DISENGAGING. GROUNDED - YES. REMOVED & REPLACED ASM 1 REF B737-800 AMM 22-31-91 1 C/B OPEN & CLOSED, INSTALLATION TEST & PRESSURIZATION TEST PASSED FOR NOSE CELLING PANEL ACCESS ON LEFT SIDE. MEL 22-4B CLEARS ALSO CLEARS MEL 22-99B SEAMC NOTIFIED.
